Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 471585, 21 pages
Research Article

Robust Control for Systems with Bounded-Sensor Faults

Department of Electrical Engineering, I-Shou University, Kaohsiung City 84001, Taiwan

Received 26 February 2012; Revised 4 May 2012; Accepted 15 May 2012

Academic Editor: Zhan Shu

Copyright © 2012 Chieh-Chuan Feng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chieh-Chuan Feng, “Robust Control for Systems with Bounded-Sensor Faults,” Mathematical Problems in Engineering, vol. 2012, Article ID 471585, 21 pages, 2012. doi:10.1155/2012/471585